Search Results

There are 38522 results for: content related to: A decomposition for total-coloring partial-grids and list-total-coloring outerplanar graphs

  1. Acyclic edge coloring of 2-degenerate graphs

    Journal of Graph Theory

    Volume 69, Issue 1, January 2012, Pages: 1–27, Manu Basavaraju and L. Sunil Chandran

    Version of Record online : 16 DEC 2010, DOI: 10.1002/jgt.20559

  2. Coloring, a versatile technique for implementing object-oriented languages

    Software: Practice and Experience

    Volume 41, Issue 6, May 2011, Pages: 627–659, Roland Ducournau

    Version of Record online : 29 DEC 2010, DOI: 10.1002/spe.1022

  3. Graph labelings derived from models in distributed computing: A complete complexity classification

    Networks

    Volume 58, Issue 3, October 2011, Pages: 207–231, Jérémie Chalopin and Daniël Paulusma

    Version of Record online : 10 MAR 2011, DOI: 10.1002/net.20432

  4. Bounds on vertex colorings with restrictions on the union of color classes

    Journal of Graph Theory

    Volume 66, Issue 3, March 2011, Pages: 213–234, N. R. Aravind and C. R. Subramanian

    Version of Record online : 16 JAN 2011, DOI: 10.1002/jgt.20501

  5. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  6. Equitable edge-colorings of simple graphs

    Journal of Graph Theory

    Volume 66, Issue 3, March 2011, Pages: 175–197, Xia Zhang and Guizhen Liu

    Version of Record online : 7 DEC 2010, DOI: 10.1002/jgt.20499

  7. A Survey on the Computational Complexity of Coloring Graphs with Forbidden Subgraphs

    Journal of Graph Theory

    Petr A. Golovach, Matthew Johnson, Daniël Paulusma and Jian Song

    Version of Record online : 2 MAR 2016, DOI: 10.1002/jgt.22028

  8. Circular consecutive choosability of k-choosable graphs

    Journal of Graph Theory

    Volume 67, Issue 3, July 2011, Pages: 178–197, Daphne Liu,, Serguei Norine,, Zhishi Pan, and Xuding Zhu

    Version of Record online : 18 FEB 2011, DOI: 10.1002/jgt.20524

  9. 4-Coloring P6-Free Graphs with No Induced 5-Cycles

    Journal of Graph Theory

    Maria Chudnovsky, Peter Maceli, Juraj Stacho and Mingxian Zhong

    Version of Record online : 12 FEB 2016, DOI: 10.1002/jgt.22025

  10. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Version of Record online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  11. Finding paths between 3-colorings

    Journal of Graph Theory

    Volume 67, Issue 1, May 2011, Pages: 69–82, Luis Cereceda, Jan van den Heuvel and Matthew Johnson

    Version of Record online : 16 DEC 2010, DOI: 10.1002/jgt.20514

  12. Facial non-repetitive edge-coloring of plane graphs

    Journal of Graph Theory

    Volume 66, Issue 1, January 2011, Pages: 38–48, Frédéric Havet, Stanislav Jendrol', Roman Soták and Erika Škrabul'áková

    Version of Record online : 9 FEB 2010, DOI: 10.1002/jgt.20488

  13. Every 4-Colorable Graph With Maximum Degree 4 Has an Equitable 4-Coloring

    Journal of Graph Theory

    Volume 71, Issue 1, September 2012, Pages: 31–48, H. A. Kierstead and A. V. Kostochka

    Version of Record online : 25 AUG 2011, DOI: 10.1002/jgt.20630

  14. Edge-face coloring of plane graphs with maximum degree nine

    Journal of Graph Theory

    Volume 66, Issue 4, April 2011, Pages: 332–346, Jean-Sébastien Sereni and Matěj Stehlík

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20506

  15. On directed local chromatic number, shift graphs, and Borsuk-like graphs

    Journal of Graph Theory

    Volume 66, Issue 1, January 2011, Pages: 65–82, Gábor Simonyi and Gábor Tardos

    Version of Record online : 19 MAY 2010, DOI: 10.1002/jgt.20494

  16. On star and biclique edge-colorings

    International Transactions in Operational Research

    Simone Dantas, Marina Groshaus, André Guedes, Raphael C. S. Machado, Bernard Ries and Diana Sasaki

    Version of Record online : 2 JUN 2016, DOI: 10.1111/itor.12307

  17. Cyclic 4-Colorings of Graphs on Surfaces

    Journal of Graph Theory

    Volume 82, Issue 3, July 2016, Pages: 265–278, Atsuhiro Nakamoto, Kenta Noguchi and Kenta Ozeki

    Version of Record online : 24 AUG 2015, DOI: 10.1002/jgt.21900

  18. On Interval Edge Colorings of Biregular Bipartite Graphs With Small Vertex Degrees

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 83–97, Carl Johan Casselgren and Bjarne Toft

    Version of Record online : 19 DEC 2014, DOI: 10.1002/jgt.21841

  19. Acyclic Edge Coloring of Triangle-Free Planar Graphs

    Journal of Graph Theory

    Volume 71, Issue 4, December 2012, Pages: 365–385, Manu Basavaraju and L. Sunil Chandran

    Version of Record online : 6 DEC 2011, DOI: 10.1002/jgt.20651

  20. Geometric graph homomorphisms

    Journal of Graph Theory

    Volume 69, Issue 2, February 2012, Pages: 97–113, Debra L. Boutin and Sally Cockburn

    Version of Record online : 3 MAR 2011, DOI: 10.1002/jgt.20566